# SDR ASAA2024050851784

- Difficulty date: May 8, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53114215201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER CUTOUT THRESHOLD CORROSION AT LOCATIONS FR 16 Y1896 TO Y1944 GROUNDED - YES. REPAIRED 1 FASTENER HOLE AT R-1 DOOR SILL BEAM IAW A320 SRM 53-11-14-283-005 REV 148-01FEB2024. CATEGORY B REPAIR. INSPECTION THRESHOLD FROM FIRST AIRCRAFT FLIGHT 60000 FC/FH, NOT RELEVANT, SUBSEQUENT INSPECTIONS AT INTERVALS OF TBD, INSPECTION METHOD TBD. REMOVED CORROSION AT R1 DOOR SILL, FWD GIRT FITTING FWD I/B HOLE LENGTH 3.0" X WIDTH 2.8" DEPTH .172". MAXIMUM ALLOWABLE DEPTH IS .1476". FOUND TO BE WITHIN LIMITS IAW A320 SRM 53-11-14-283-005 REV 148 -01FEB2024
